MAUDE Adverse Event Report: IN2BONES SAS QUANTUM®; QUANTUM® TOTAL ANKLE PROSTHESIS

IN2BONES SAS QUANTUM®; QUANTUM® TOTAL ANKLE PROSTHESIS
Catalog Number M50 ST250
Medical Device Problem Codes Failure to Convert Rhythm (1540); Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The quantum® total ankle prosthesis is indicated as a total ankle replacement in primary or revision surgery for patients with ankle joints damaged by severe rheumatoid, post-traumatic, or degenerative arthritis.The quantum® total ankle prosthesis is a fixed-bearing, semi-constraint ankle prothesis with 2 components and composed of: - a tibial component composed of a metallic (ta6v) tibial tray implant fixed to a polymer (uhwmpe) insert, - a metallic (cocr) talar implant reproducing the talus dome anatomy.When all components are implanted, with the insert rigidly locked to the tibial tray, the polyethylene insert acts as a single bearing along the talar dome, enabling flexion/extension and rotation movement at the replaced ankle joint.Each component of the quantum® total ankle prosthesis exists in different sizes and models.Event description : a french surgeon reported that one of his patient needs a revision surgery of his quantum prosthesis.The patient was reviewed at his 6-months follow-up and a subsidence between the bone and the tibial implant was noted on the x-ray.Additional information are to be collected and investigations are in-progress.
 
Event or Problem Description
The quantum® total ankle prosthesis is indicated as a total ankle replacement in primary or revision surgery for patients with ankle joints damaged by severe rheumatoid, post-traumatic, or degenerative arthritis.The quantum® total ankle prosthesis is a fixed-bearing, semi-constraint ankle prothesis with 2 components and composed of: - a tibial component composed of a metallic (ta6v) tibial tray implant fixed to a polymer (uhwmpe) insert, - a metallic (cocr) talar implant reproducing the talus dome anatomy.When all components are implanted, with the insert rigidly locked to the tibial tray, the polyethylene insert acts as a single bearing along the talar dome, enabling flexion/extension and rotation movement at the replaced ankle joint.Each component of the quantum® total ankle prosthesis exists in different sizes and models.Event description: a french surgeon reported that one of his patients needs a revision surgery of his quantum prosthesis.The patient was reviewed at his 6-months follow-up and a subsidence between the bone and the tibial implant was noted on the x-ray.The revision surgery has been successfully performed.
 
Additional Manufacturer Narrative
In2bones will continue to monitor and record such events, if any.If additional information are received on this incident, an update of this vigilance report will be performed.

Brand Name
QUANTUM®
Common Device Name
QUANTUM® TOTAL ANKLE PROSTHESIS
Manufacturer (Section D)
IN2BONES SAS
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR  69130
Manufacturer (Section G)
IN2BONES SAS
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR   69130
Manufacturer Contact
sabina ahaddad
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR   69130
MDR Report Key19257631
Report Number3010470577-2024-04161
Device Sequence Number6614813
Product Code HSN
UDI-Device Identifier03701337601409
UDI-Public03701337601409
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM50 ST250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale